# SDR ASAA0410435

- Difficulty date: October 19, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 747-200
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65479522
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - AFT CARGO PIT DOOR EDGE DENTED A=1.0, Y=0.120, A/Y=8.3.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM.
